Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from epilepsy. Prescribed valprol, torleva, excessive weight gain. Suggestions?

Hi , I have a question. my daughter, she is 23 years old and suffering from epilepsy since when she was 1 year old. I consult many doctors. 8 years ago I consulted Doctors they are advised to take valprol cr 500 mg and Torleva XR 750 everyday at night. but till now no change except gained lot of weight. Now I have been asked what am i do ? please advice.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Excessive weight can be a side effect of Valprol. Are the seizures well controlled on the current medications? Have all the imaging studies been normal?
Love to help -
Answered: Sat, 9 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor